Alert archive / California / Gale Warnings in 2010
Gale Warning 132, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Nov 8, 2010, 2:38 AM PST. It took effect at Nov 9, 2010, 6:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2010, 2:38 AM PST (10:38 UTC)
- In effect from
- Nov 9, 2010, 6:00 AM PST
- Expired
- Nov 9, 2010, 2:56 PM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
883 WHUS76 KEKA 081038 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PST MON NOV 8 2010 PZZ450-475-081800- /O.CAN.KEKA.SC.Y.0088.000000T0000Z-101111T2300Z/ /O.NEW.KEKA.SC.Y.0089.101108T1200Z-101109T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PST MON NOV 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-081145- /O.CAN.KEKA.SC.Y.0088.000000T0000Z-101111T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 238 AM PST MON NOV 8 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-081800- /O.UPG.KEKA.SC.Y.0088.000000T0000Z-101111T2300Z/ /O.NEW.KEKA.GL.W.0132.101109T1400Z-101110T0000Z/ /O.NEW.KEKA.SC.Y.0089.101108T1200Z-101109T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 AM PST MON NOV 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
084 WHUS76 KEKA 081651 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 AM PST MON NOV 8 2010 PZZ470-090100- /O.CON.KEKA.SC.Y.0089.000000T0000Z-101109T0000Z/ /O.CON.KEKA.GL.W.0132.101109T1400Z-101110T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 AM PST MON NOV 8 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-475-090000- /O.CON.KEKA.SC.Y.0089.000000T0000Z-101109T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 AM PST MON NOV 8 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
463 WHUS76 KEKA 082257 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 PM PST MON NOV 8 2010 PZZ470-090700- /O.CAN.KEKA.SC.Y.0089.000000T0000Z-101109T0000Z/ /O.NEW.KEKA.SC.Y.0090.101108T2300Z-101109T1400Z/ /O.CON.KEKA.GL.W.0132.101109T1400Z-101110T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 257 PM PST MON NOV 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST TUESDAY. A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY. STEEP NORTHWEST SWELL...10 TO 11 FEET...WILL PROPAGATE THROUGH THE WATERS TONIGHT THROUGH SATURDAY. THE SWELL WILL BUILD TUESDAY NIGHT AND PEAK NEAR 15 FEET ON WEDNESDAY. SO A WARNING FOR HAZARDOUS SEAS MAYBE NECESSARY. THE SWELL WILL SUBSIDE TO NEAR 11 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-475-090700- /O.CAN.KEKA.SC.Y.0089.000000T0000Z-101109T0000Z/ /O.NEW.KEKA.SC.Y.0090.101108T2300Z-101114T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 PM PST MON NOV 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SATURDAY. COASTAL ZONE 450 CAN EXPECT WINDS TO 25 KNOTS TUESDAY MORNING THROUGH EARLY AFTERNOON AHEAD OF A COLD FRONT. THE WINDS WILL DIMINISH BEHIND THE FRONT. STEEP NORTHWEST SWELL...9 TO 11 FEET...WILL PROPAGATE THROUGH THE WATERS TONIGHT THROUGH SATURDAY. THE SWELL WILL BUILD TUESDAY NIGHT AND PEAK NEAR 14 FEET ON WEDNESDAY. THE SWELL WILL SUBSIDE TO NEAR 11 FEET ON THURSDAY. THE HIGHEST SWELL WILL BE IN THE FAR WESTERN PORTION OF ZONE 450. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-090700- /O.NEW.KEKA.SC.Y.0090.101108T2300Z-101114T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 257 PM PST MON NOV 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SATURDAY. STEEP NORTHWEST SWELL...9 TO 11 FEET...WILL PROPAGATE THROUGH THE WATERS TONIGHT THROUGH SATURDAY. THE SWELL WILL BUILD TUESDAY NIGHT AND PEAK NEAR 13 FEET ON WEDNESDAY. THE SWELL WILL SUBSIDE TO NEAR 11 FEET ON THURSDAY. THE HIGHEST SWELL WILL BE IN THE FAR WESTERN PORTION OF THE ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
317 WHUS76 KEKA 090849 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1249 AM PST TUE NOV 9 2010 PZZ470-091800- /O.CAN.KEKA.SC.Y.0090.000000T0000Z-101109T1400Z/ /O.CON.KEKA.GL.W.0132.101109T1400Z-101110T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1249 AM PST TUE NOV 9 2010 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-475-091800- /O.CON.KEKA.SC.Y.0090.000000T0000Z-101114T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1249 AM PST TUE NOV 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHUS76 KEKA 091713 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 913 AM PST TUE NOV 9 2010 PZZ470-100000- /O.CON.KEKA.GL.W.0132.000000T0000Z-101110T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 913 AM PST TUE NOV 9 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... AN APPROACHING COLD FRONT WILL CONTINUE TO BRING GALE CONDITIONS OUT OF THE SOUTH, INCLUDING LARGE SHORT PERIOD SEAS. CONDITIONS WILL DIMINISH THIS EVENING BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-475-100115- /O.CON.KEKA.SC.Y.0090.000000T0000Z-101114T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 913 AM PST TUE NOV 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... AN APPROACHING COLD FRONT WILL CONTINUE TO BRING ADVISORY LEVEL CONDITIONS OUT OF THE SOUTH, INCLUDING MODERATE SHORT PERIOD SEAS. WINDS WILL DIMINISH THIS EVENING BEHIND THE FRONT WHILE SEAS REMAIN ELEVATED DUE TO POST FRONTAL SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
829 WHUS76 KEKA 092256 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 256 PM PST TUE NOV 9 2010 PZZ470-100700- /O.CAN.KEKA.GL.W.0132.000000T0000Z-101110T0000Z/ /O.EXB.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 256 PM PST TUE NOV 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. WINDS HAVE FALLEN BELOW GALE CRITERIA LATE THIS AFTERNOON AND WILL CONTINUE TO DIMINISH OVERNIGHT. THUS THE GALE WARNING HAS BEEN CANCELLED AND REPLACED BY A SMALL CRAFT ADVISORY. WINDS WILL DROP BELOW ADVISORY LEVEL WED, BUT SLOWLY SUBSIDING SEAS WILL KEEP THE ADVISORY IN PLACE INTO THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-475-100700- /O.EXT.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 256 PM PST TUE NOV 9 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PST THURSDAY... WINDS WILL CONTINUE TO DIMINISH BEHIND THE FRONT CROSSING THE AREA THIS AFTERNOON. HOWEVER, POST FRONTAL SWELL WILL MAINTAIN ELEVATED SEAS INTO THU, THUS KEEPING A SMALL CRAFT ADVISORY VALID THROUGH THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 7, 5:44 PM PST, 8 hours 54 minutes earlier.
Area forecast discussion, Nov 7, 5:44 PM PST, 8 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
544 PM PST SUN NOV 7 2010
.UPDATE...
...AS OF 530 PM PST...SHOWERS AND THUNDERSTORMS ARE PRESENT OVER
THE COASTAL WATERS. SEVERAL OF THESE CELLS HAVE BECOME INTENSE...
AND HAVE PROMPTED THE ISSUANCE OF A MARINE WEATHER STATEMENT.
SHOWERS ARE EXPECTED TO CONTINUE THROUGH THE REST OF THE
EVENING...AND MAY BRING GUSTY WINDS AND LOCALLY HIGHER WAVES TO
AREAS OF THE COASTAL WATERS.
&&
.PREV DISCUSSION... /ISSUED 248 PM PST SUN NOV 7 2010/
SYNOPSIS...SCATTERED SHOWERS WILL CONTINUE ACROSS NORTHWEST
CALIFORNIA TONIGHT. MONDAY WILL BE DRY...BUT ANOTHER FRONT WILL
BRING MORE RAIN TO THE AREA ON TUESDAY.
DISCUSSION...THE COLD FRONT MOVED ACROSS THE AREA THIS MORNING
AND IS CURRENTLY MOVING FURTHER INLAND. BEHIND THE FRONT COLD AIR
BUILDING IN IS ALLOWING SCATTERED SHOWERS TO DEVELOP OVER THE
AREA. RADAR SHOWS MOST OF THESE SHOWERS ARE LIGHT TO MODERATE IN
INTENSITY AND FAIRLY SHORT IN DURATION. THEY WILL CONTINUE THROUGH
THIS EVENING AND GRADUALLY DIMINISH TONIGHT AS THE ATMOSPHERE
STABILIZES. THE COLD AIR WILL ALSO ALLOW SNOW LEVELS TO DROP TO
AROUND 4000 FT TONIGHT, BUT NO ACCUMULATIONS ARE EXPECTED. MONDAY
WEAK RIDGING WILL PASS OVERHEAD, WHICH WILL PROVIDE A DAY OF DRY
WEATHER. THOUGH, A FEW ISOLATED SHOWERS ARE POSSIBLE ALONG THE
REDWOOD COAST. ANOTHER FRONT WILL MOVE THROUGH THE AREA ON
TUESDAY, BRINGING MORE RAIN. MODELS SEEM TO BE IN GOOD AGREEMENT
WITH QPF SHOWING 1 INCH NEAR THE CA/OR BORDER DECREASING TO 1/2
INCH AROUND CAPE MENDOCINO AND 1/4 INCH SOUTH OF THAT. WARM AIR
AHEAD OF THE FRONT WILL KEEP THE SNOW LEVELS HIGH, BUT AFTER THE
FRONT PASSES THE SNOW LEVELS WILL DROP. IF THERE IS ENOUGH
MOISTURE BEHIND THE FRONT, THEN SNOW SHOWERS WITH ACCUMULATIONS
ARE POSSIBLE TUESDAY NIGHT A FEW THOUSAND FEET UP. HOWEVER,
AMOUNTS LOOK TO BE MINIMAL AND UNCERTAINTY IS HIGH. STROZ
AVIATION...COOL AND MARGINALLY UNSTABLE AIR HAS MOVED INTO THE
REGION IN THE WAKE OF A COLD FRONT. EXCEPT FOR BRIEF MVFR CIGS AND
VSBYS IN SHOWERS...VFR WILL BE THE RULE. FOG MAY FORM ACROSS THE
INTERIOR VALLEYS AS WINDS GO LIGHT OR CALM LATE TONIGHT INTO EARLY
MONDAY MORNING. DJB
MARINE...GRADIENTS WILL REMAIN WEAK TONIGHT THROUGH MONDAY AS A
WEAK TROUGH CLIPS THE NORTHERN WATERS AND HIGH PRESSURE SLOWLY
BUILDS FROM THE WEST. ATMOSPHERE REMAINS WEAKLY UNSTABLE...SO
WINDS MAY BE ERRATIC NEAR STRONG SHOWERS. RIDGE AXIS AND WARMING
ALOFT WILL MOVE OVER THE REGION MON NIGHT WITH THE APPROACH OF A
NEW COLD FRONT. GFS AND NAM12 TIMING WERE IN SYNC WITH A RIBBON OF
STRONG WINDS IN ADVANCE OF THE FRONT ON TUE. LEANED TOWARDS THE
SLIGHTLY MORE AGGRESSIVE NAM12...WITH WIND GUSTS TO 40 KT IN THE
NORTHERN OUTER WATERS. FOR SEAS...SO FAR NOT MUCH SIGN OF THE
INCOMING SWELL...BUT ENP WIND FIELDS APPEARED TO MATCH UP WITH THE
LAST COUPLE OF ASCAT PASSES. SWAN HAS THE SWELL INCREASING TO
10-12 FEET AT 12 SECONDS TONIGHT AND LASTING THROUGH TUESDAY
MORNING. NOT TOO CONFIDENT ON THE DURATION OF THE SWELL EVENT.
NEXT ISSUE IS A LARGER SWELL EXPECTED TO SPREAD INTO THE WATERS
TUE NIGHT AND PERHAPS PEAK NEAR 18 FT BY MIDDAY WED. GFS AND ECMWF
WERE SIMILAR WITH THE DEPTH OF THE LOW AND THE FETCH AREA THAT
GENERATES THIS SWELL...SO FOR NOW WILL GO AHEAD WITH THE ENP/SWAN
WAVE HEIGHTS AND TIMING. DJB
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 3 PM PST THURSDAY PZZ450-470-475.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 3 PM PST
THURSDAY PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKAHazardous weather outlook, Nov 7, 8:38 AM PST, 18 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 838 AM PST SUN NOV 7 2010 CAZ001>004-076-081645- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 838 AM PST SUN NOV 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 2:38 AM PST | Small Craft Advisory | EKA | 12 hr | |
| Nov 8, 2:57 PM PST | Small Craft Advisory | EKA | 71 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.